# SDR CAL950258

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 446
- Part time: 65,653 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CORROSION ON STR 27R AT STA 446.  REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 53-10-3 AND SRM 51-30-2.  (X)
